# SDR DJFA2008072

- Difficulty date: October 10, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N686TA
- Make and model: Beech 400A
- Aircraft serial: RK328
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, AFTER INITIATING ENGINE ANTI-ICE, CREW NOTED A BURINING SMELL IN THE CABIN.  AIRCRAFT LANDED SAFELY.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY.  THE COALESCER BAG WAS REPLACED AS A PRECAUTIONARY MEASURE.
